# SDR CA090217008

- Difficulty date: February 1, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Aircraft time: 1 hours
- Engine: Ge CF348C5B1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 895304
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) LANDING GEAR DISAGREE WARNING AFTER GEAR RETRACTION IN THE CLIMB. ALL THREE GEAR INDICATED GREEN WHEN HANDLE WAS IN THE UP POSITION.  REMOVED AND REPLACED PSEU IAE MM 32-61-01. C/W POWER UP TEST OF LANDING GEAR PSS IAW MM 32-61-00. C/W LANDING GEAR OPS TEST IAW MM 32-30-00. OPS CHECK GOOD.  A REQUEST OF THE PSEU NVM AS BEEN MADE. MUST WAIT UNTIL UNIT IS RECEIVED BY VENDOR TO PERFORM DOWNLOAD.  PSEU 8-953-04 D280  10826:08/7737/9068:50
